HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Bipolar Disorder (http://www.healthboards.com/boards/bipolar-disorder/)
-   -   Just started Abilify, having side effects? (http://www.healthboards.com/boards/bipolar-disorder/730848-just-started-abilify-having-side-effects.html)

sammi44 01-13-2010 05:42 AM

Just started Abilify, having side effects?
 
Just yesterday I started taking abilify.
My doctor was writing down the instructions as he spoke them to me,
and had written down that I was to take a half a pill yesterday and today.
He had not said this, so when I read over it, I missed it. At about 11am yesterday, I took a whole pill, not realizing it was too much. Since then,
I've been dizzy, sick to my stomach, have been very sleepy, and have been
feeling depressed/not as happy as I have been.
I did not take my dose today, since I took a whole one yesterday.

Full instructions given to me by the doctor:
First and Second day: take half a pill
After that, Take one pill for 5 days.
After 5 days, take two and stay at two.
Lower dose if needed.

Is it dangerous that I took a whole pill on the first day?

Sassywun 01-13-2010 08:54 AM

Re: Just started Abilify, having side effects?
 
no you should be fine. Where you went wrong was skipping the pill today. The reason why they tell you to take only half is so that your body can get used to the drug being in your system. Then you are supposed to build up to the dosage recommended by your Doc.

The side effects sound about right.

hmarie1598 01-13-2010 07:32 PM

Re: Just started Abilify, having side effects?
 
Not really, just why you're side effects were so intense probably. I started on a high dosage whole pill of Abilify and had all those same side effects. You should be alright but if you're concerned call your doc.

esolc 01-14-2010 01:35 AM

Re: Just started Abilify, having side effects?
 
I took Abilify for rwo weeks almost same directions. I and the pill never got alomg very well, always had nausua and sleeply eye's I called mine.The doctor said stop and everythng was much better, thats me, I am a mystery to the Doctors any way. They say they have only seen two cases like mine where I was so hard to treat. Wish you well.

case

Aberlaine9 12-29-2011 04:08 AM

Re: Just started Abilify, having side effects?
 
I've been on Abilify now for a month for bipolar, anxiety and uncontrolled rages from PTSD. I now feel so mellow and lethargic I can barely remember my own name. But, I AM calm.

Is this what the drug is supposed to do. My husband says I'm much easier to live with now.:(

SERENITI 01-27-2012 06:38 AM

Re: Just started Abilify, having side effects?
 
I have been taking Abilify for a while now and it seems to be doing - something - but I am not quite sure what it's doing....I take 20mg a day at night time. I take it along side of beginning and increasing dosages of Trileptal....150mg of Wellburin and I have Klonopin as needed....


~ I hope it works well for you =)

Aberlaine9 02-03-2012 06:01 AM

Re: Just started Abilify, having side effects?
 
I've been taking Abilify now for a few months and the nasty side effects have worn off. I take 5 mg before bed and it keeps me calm during the day. No more rants and rages, thank goodness.

Aberlaine9 07-06-2012 02:24 PM

Re: Just started Abilify, having side effects?
 
Just an update to my above message. I finally got to the point where I couldn't take the mellowness of my life. Nothing interested me. So I stopped taking the Abilify. Today is day three. I'm at least showing signs of being interested in things again. No anxiety or rage yet.

thand 07-09-2012 07:45 PM

Re: Just started Abilify, having side effects?
 
I started taking abliify a few weeks ago. So far it has been fine no noticeable side-affects at 2 mil aday. I like my combo right know actually feel more motavated and willing to get out and do stuff.Either I was more depressed than i realized or iam getting hypo,either way is good for me.Oh also taking fluoxetine at 20 mil and buspirone 30 mil as needed. and a thyroid drug =hypo thyroid =me


All times are GMT -7. The time now is 11:38 AM.